MathSciNet Relay Station
MathSciNet bibliographic data
MR2776843 37C85 (37C15 37D20 57R99)
Fisher, David; Kalinin, Boris; Spatzier, Ralf Totally nonsymplectic Anosov actions on tori and nilmanifolds. Geom. Topol. 15 (2011), no. 1, 191–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement